Previous |  Up |  Next


Title: Integral representation of functions and imbedding theorems for domains with the flexible Horn property [Summary] (English)
Author: Besov, O. V.
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 3
Issue: 1986
Pages: 139-140
Category: math
MSC: 46E35
Date available: 2009-10-08T09:41:14Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
NAFSA_086-1986-1_9.pdf 259.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo